Smooth Equivariant Triangulations of G-Manifolds for G a Finite Group.
Mathematische Annalen, Tome 233 (1978), pp. 199-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__233_163108,
author = {S\"oren Illman},
title = {Smooth {Equivariant} {Triangulations} of {G-Manifolds} for {G} a {Finite} {Group.}},
journal = {Mathematische Annalen},
pages = {199--220},
year = {1978},
volume = {233},
zbl = {0359.57001},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__233_163108/}
}
Sören Illman. Smooth Equivariant Triangulations of G-Manifolds for G a Finite Group.. Mathematische Annalen, Tome 233 (1978), pp. 199-220. http://geodesic.mathdoc.fr/item/MAN_1978__233_163108/